# SDR AALA980898

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, SEAT 32H EMERGENCY EXIT PATH LIGHT INOPERATIVE.  REPAIRED CONNECTOR PIN AT SEAT 32H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
